# SDR UIEA2024092500954

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT, AFT BULKHEAD, BTW STA 1540 AND STA 1581, S-38L WITH EVIDENCE OF CORROSION.( BULK CARGO COMPARTMENT, AFT BULKHEAD, BTW STA 1540 AND STA 1581, S-38L WAS REPAIRED IAW SRM 53-00-03-2R-2 )
